# SDR CALA2019090601497

- Difficulty date: September 3, 2019
- Submitted: September 6, 2019
- Operation: Air carrier
- Aircraft: N16234
- Make and model: Boeing 737824
- Aircraft serial: 28946
- Aircraft time: 64,407 hours, 23,185 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 182A53014
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EA 5510-01843 RIGHT HORIZONTAL STABILER RIB AT STATION 92.70 IS CRACKED AT STIFFNER NR 1 AT TRANSITION RADIUS. REF N/R 99845791 ACCOMPLISHED REPAIR AT RT HORIZONTAL STABILIZER RIB AT STA 92.70 STIFFENER NR 1 PER SRM 55-10-09 REPAIR 4, FIG 202. DATA WAS TRANSCRIBED FOR PAPER DOC.: N/R 99845791.
